# SDR DXTA2024071712372

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 13,215 hours, 10,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE EMERGENCY LIGHTING ON LEFT, FRONT HALF OF THE AISLE ONLY LIGHTS FROM THE GALLEY TO JUST FORWARD OF SEAT 3 (AFT FACING SEAT ON LEFT SIDE).  IT IS INOP FROM THAT POINT BACK TO MID -FUSELAGE.  UPON INITIAL INVESTIGATION FOUND AISLE LIGHTING WAS COVERED BY FLOOR CARPET. PERFORMED FUNCTION TEST OF THE EMERGENCY LIGHTS IAW AMM 33-50-00-7100. FUNCTION TEST PASSED.
